# SDR VNAA202409110008

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CC670331951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FWD SILL TO HAVE PITTING UNDER PILOTS WINDOW SIDE POST.   LOWER FWD SILL PITTING UNDER PILOTS WINDOW SIDE POST WAS REPAIRED IAW MHIRJ REO 670-53-11-1986 REV--.  REF RFTS 114862 FOR TRACKING OF SDIR REQUIREMENTS.
